# SDR SWAA2018010418834

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,470 hours, 16,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BS 344, BETWEEN LBL 7 TO RBL 1.  REPAIRED FLOORBEAM PER SRM.
